On the representation of large integers by integral ternary positive definite quadratic forms
Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque no. 209  (1992), p. 275-278
@incollection{AST_1992__209__275_0,
     author = {Moroz, B. Z.},
     title = {On the representation of large integers by integral ternary positive definite quadratic forms},
     booktitle = {Journ\'ees arithm\'etiques de Gen\`eve - 9-13 septembre 1991},
     editor = {Coray D. F. and P\'etermann Y.-F. S},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {209},
     year = {1992},
     pages = {275-278},
     zbl = {0795.11020},
     language = {en},
     url = {http://www.numdam.org/item/AST_1992__209__275_0}
}
Moroz, B. Z. On the representation of large integers by integral ternary positive definite quadratic forms, in Journées arithmétiques de Genève - 9-13 septembre 1991, Astérisque, no. 209 (1992), pp. 275-278. http://www.numdam.org/item/AST_1992__209__275_0/

[1] Cassels, J. W. S. : Rationale quadratische Formen. Jahresbericht der Deutschen Mathematiker-Vereinigung, 82 (1980), 81-93. | Zbl 0427.10012

[2] Cipra, B. A. : On the Niwa-Shintani theta-kernel lifting of modular forms. Nagoya Mathematical Journal, 91 (1983), 49-117. | Article | Zbl 0523.10014

[3] Duke, W. : Hyperbolic distribution problems and half-integral weight Maass forms. Inventiones Mathematicae, 92 (1988), 73-90. | Article | Zbl 0628.10029

[4] Duke, W. : Lattice points on ellipsoids. Séminaire de Théorie des Nombres de Bordeaux, le 20 mai 1988, Année 1987-88, Exposé no. 37. | Zbl 0714.11026

[5] Duke, W. & Schulze-Pillot, R. : Representation of integers by positive ternary quadratic forms and equidistribution of lattice points on ellipsoids. Inventiones Mathematicae, 99 (1990), 49-57. | Article | Zbl 0692.10020

[6] Fomenko, O. M. : Estimates of the norms of cusp-forms and arithmetic applications. Zapiski LOMI, 168 (1988), 158-179. | Zbl 0689.10035

[7] Fomenko, O. M. & Golubeva, E. P. : Asymptotic distribution of integral points on a two-dimensional sphere. Zapiski LOMI, 160 (1987), 54-71. | Zbl 0634.10043

[8] Heath-Brown, D. R. : Ternary quadratic forms and sums of three square-full numbers; in: Séminaire de Théorie des Nombres, Paris 1986/87 (edited by C. Goldstein), Birkhäuser, 1988; pp. 137-163. | Zbl 0667.10029

[9] Iwaniec, H. : Fourier coefficients of modular forms of half-integral weight. Inventiones Mathematicae, 87 (1987), 385-401. | Article | Zbl 0606.10017

[10] Linnik, Yu. V. : On the representation of large integers by positive definite quadratic forms. Izvestiya Akademii Nauk SSSR (ser. mat.), 4 (1940), 363-402. | JFM 66.0150.05 | Zbl 0024.25001

[11] Linnik, Yu. V. : Ergodic properties of algebraic fields. Springer-Verlag, 1968. | Zbl 0162.06801

[12] Malyshev, A. V. : Yu. V. Linnik's ergodic method in number theory. Acta Arithmetica, 27 (1975), 555-598. | Article | Zbl 0303.10020

[13] Moroz, B. Z. : Recent progress in analytic arithmetic of positive definite quadratic forms. Max-Planck-Institut für Mathematik, preprint, 1989.

[14] Peters, M. : Darstellungen durch definite ternäre quadratische Formen. Acta Arithmetica, 34 (1977), 57-80. | Article | Zbl 0323.10017

[15] Schulze-Pillot, R. : Thetareihen positiv definiter quadratischer Formen. Inventiones Mathematicae, 75 (1984), 283-299. | Article | Zbl 0533.10021

[16] Shimura, G. : On modular forms of half-integral weight. Annals of Mathematics, 97 (1973), 440-481. | Article | Zbl 0266.10022

[17] Siegel, C. L., Über die analytische Theorie der quadratischen Formen; in: Gesammelte Abhandlungen, Bd. I. Springer-Verlag, 1966; 326-405. | Article

[18] Siegel, C. L., Über die Klassenzahl quadratischer Zahlkörper; in: Gesammelte Abhandlungen, Bd. I. Springer-Verlag, 1966; 406-409. | Article

[19] Teterin, Yu. G. : Representations of integers by spinor genera of translated lattices. Zapiski LOMI, 151 (1986), 135-140. | Zbl 0594.10014